# SDR WVER2017010650907

- Difficulty date: January 6, 2017
- Submitted: January 7, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 34,718 hours, 24,321 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 34,718 hours, 24,321 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB670BA-53-044, FOUND FS 202.75 BULKHEAD STIFFENER TO BE CRACKED. REPAIRED STIFFENER IAW SRM 53-11-10-201-005-A01.
